# SDR 20000508SH033

- Difficulty date: July 15, 1999
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 430144801
- Condition: Melted
- Location: Nr 3 Bearing
- Part time: 625 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEAL, NR 3 BEARING, LEAKING BEYOND SERVICE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
